# SDR GN0A20131230001

- Difficulty date: December 30, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 36,071 hours, 46,454 cycles
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 20102 KRIC TO KBED WHILE AT CRUISE THE LT FUEL QUANTITY INDICATOR STARTED FLUCTUATING & PROVIDED ERRONEOUS INDICATIONS.  THE CREW DECLARED AN EMERGENCY & DIVERTED TO KFRG WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND WIRE W201-1792-20BL NOT PROPERLY TERMINATED AT TB2010-J.  REINSERTED PIN INTO TERMINAL BLOCK TB2010-J IAW WIRING MANUAL 20-21-00 & 20-22-00.  FUEL INDICATING SYS TESTED GOOD IAW MM 28-41-00.
